In this paper, we prove that a non-semisimple Hopf algebra H of dimension 4. p with p an odd prime over an algebraically closed field of characteristic zero is pointed provided H contains more than two group-like elements. In particular, we prove that non-semisimple Hopf algebras of dimensions 20, 28 and 44 are pointed or their duals are pointed, and this completes the classification of Hopf algebras in these dimensions. © 2010 Elsevier Inc.
Publication Source (Journal or Book title)
Journal of Algebra
Cheng, Y., & Ng, S. (2011). On Hopf algebras of dimension 4p. Journal of Algebra, 328 (1), 399-419. https://doi.org/10.1016/j.jalgebra.2010.08.029